# SDR ASAA2013032494251

- Difficulty date: March 24, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N579AS
- Make and model: Boeing 737890
- Aircraft serial: 35187
- Aircraft time: 23,393 hours, 6,966 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE MESSAGE ANNUNCIATED ON TAXI OUT.  CHECKLIST PROCEDURE EXECUTED.  FMC OPERATION RETURNED TO NORMAL.  NO HISTORY 90 DAYS.  PERFORMED FMC SYS OPS CK IAW MM 34-61-00-710-801.  PASSED.
